On Hadamard Product of Square Roots of Correlation Matrices—Solution

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

On Hadamard product of square roots of correlation matrices--solution.
Original languageEnglish
Pages (from-to)703-704
Number of pages2
JournalEconometric Theory
Volume19
Issue number4
DOIs
Publication statusPublished - 1 Jan 2003
Externally publishedYes

Fingerprint

Correlation matrix

Cite this

@article{4239ae10ba514690994a07c0edf9711a,
title = "On Hadamard Product of Square Roots of Correlation Matrices—Solution",
abstract = "On Hadamard product of square roots of correlation matrices--solution.",
author = "Shuangzhe Liu",
year = "2003",
month = "1",
day = "1",
doi = "10.1017/S0266466603254128",
language = "English",
volume = "19",
pages = "703--704",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "Cambridge University Press",
number = "4",

}

On Hadamard Product of Square Roots of Correlation Matrices—Solution. / Liu, Shuangzhe.

In: Econometric Theory, Vol. 19, No. 4, 01.01.2003, p. 703-704.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On Hadamard Product of Square Roots of Correlation Matrices—Solution

AU - Liu, Shuangzhe

PY - 2003/1/1

Y1 - 2003/1/1

N2 - On Hadamard product of square roots of correlation matrices--solution.

AB - On Hadamard product of square roots of correlation matrices--solution.

UR - http://www.scopus.com/inward/record.url?scp=85020612972&partnerID=8YFLogxK

U2 - 10.1017/S0266466603254128

DO - 10.1017/S0266466603254128

M3 - Article

VL - 19

SP - 703

EP - 704

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 4

ER -